# SDR CA970625002

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PVB0222
- Condition: Failed
- Location: #2 Eng Hyd
- Part time: 2,938 hours
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

(CAN) AT CRUISE, AN UNUSUAL NOISE AND VIBRATION WAS HEARD AND FELT FOLLOWED BY #2 HYDRAULIC PUMP FAIL LIGHT. #1 SYSTEM PRESSURE WAS NORMAL. ALTHOUGH NOT REQUIRED, #2 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE. POST FLIGHT INSPECTION DETERMINED THAT #2 HYDRAULIC PUMP HAD FAILED.
